# SDR FDEA202310161769

- Difficulty date: October 16, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25268
- Aircraft time: 59,366 hours, 29,406 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 654N02447
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  961     52-10  9274     13OCT23  MEM  FACT  U  L1 DOOR GUST LOCK BROKEN.  MEL  13OCT23 06:26   MEM U  RELEASED FOR SERVICE PER MEL : 52-11-01-A  CATEGORY : B EXPIRATION : 16OCT23  "MEL 52-11-01-A: L1 DOOR - INOP."  REMOVED BROKEN GUST LOCK PARTS TO ALLOW L1 DOOR TO  BE OPENED / CLOSED AND PLACED ON MEL REF B757 MM  52-11-08-6 INSTRUCTIONS.  C/7375730            AMM: 52-11-08-8  INSTALLED L1 DOOR HOLD OPEN LOCK SPLIT COLLAR AND  CATCH (KIT PN 654N0244-7, N/S/N) REF B757 AMM  52-11-08-8 CHECKED GOOD OK FOR SERVICE
